MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Lens was returned in liquid, in lens vial.Visual inspection found a tear on the optic and haptic.A piece of haptic was missing.No similar complaints were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that before inserting a cc4204a collamer single piece lens, +19.5 diopter, into the eye a tear was noticed.There was no patient contact or injury and the backup lens was implanted.

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6539046
Report Number2023826-2017-00750
Device Sequence Number1331211
Product Code HQL
UDI-Device Identifier00841542102384
UDI-Public(01)00841542102384(17)181031
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2018
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2017
Initial Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NANOPOINT INJECTOR, LOT NUMBER UNKNOWN
Patient Age77 YR